I am 42 years young and have a 21 year old daughter and a 20 year old son. Last year my daughter had a baby, He is the most darling little boy. Anyway a few months ago my daughter moved out to live with her boyfriend. A different boyfriend than the father of her baby. About a week ago she broke up with him and moved back home. I figured this would be fine because I would have my grandson around all the time. The other night she came home and wanted her boyfriend to stay the night because he was all drugged up and she was afraid that he would go to jail. We got into a major fight. I just totally lost control, we both said some things that were terribly hurtful. I got very upset because she told me she was going to take the baby away from me. Since then I have not been able to control my anger. Every time I see her and her boyfriend I just want to blow up. I don't understand this anger I am feeling. I have been on Zoloft for about two years now and recently my doctor has prescribed Nortriptyline for me to help me sleep better at night. I take Dilantin for seizures also. I take all of these medications at night before I go to bed. I am wondering if the combination of all the drugs has something to do with the way I feel. I love my daughter, but now she's going to think that I don't because of the way I have been acting. I feel as if I'm going crazy. What can I do?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- 'Anne' is the pseudonym for the individual who writes this relationship advice column.
- 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
- Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
- 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.